| Model Number |
FX7008SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/22/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant (b)(4) was removed on (b)(6) 2017 due to loss of osseointegration 2 years and 9 months after the date of implantation.The patient has no significant medical history and has been recovered without complications.